# SDR UPS02839242

- Difficulty date: July 29, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REMOVE STAINLESS STEEL DOUBLER ON L1 DOOR UPPER FWD CORNER AND REPAIR PER DC8 SRM 53-2-0 FIG 15.  REMOVED EXISTING REPAIR, CUTOUT DAMAGED AREA, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND FILLER IAW SRM 53-2-0 FIG 15, AND EO DC8-5320-17264-A, AND SAA SK 806-198.
